# SDR AALA201804239020

- Difficulty date: April 21, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 32,329 hours, 11,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Row 6 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 6 ABC EMERGENCY LIGHT IS INOPERATIVE. REMOVED AND INSTALLED A NEW EMERGENCY LIGHT MODULE IAW AMM 33-51-19. OPS CHECKED OK.
